Works matching DE "SUFFICIENT statistics"
Results: 147
The optimal unbiased value estimator and its relation to LSTD, TD and MC.
- Published in:
- Machine Learning, 2011, v. 83, n. 3, p. 289, doi. 10.1007/s10994-010-5220-9
- By:
- Publication type:
- Article
On the Number of Negative Eigenvalues of a Schrödinger Operator with Point Interactions.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 129, doi. 10.1007/s11005-008-0258-3
- By:
- Publication type:
- Article
Stabilization of Solutions of Cauchy Problems for Divergence-Free Parabolic Equations with Decreasing Minor Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 5, p. 581, doi. 10.1007/s10958-014-2013-x
- By:
- Publication type:
- Article
L-Estimates of Solution to the Dirichlet Problem for the Heat Operator in a Ball.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 4, p. 452, doi. 10.1007/s10958-014-1668-7
- By:
- Publication type:
- Article
Notes on Hölder Regularity of a Boundary Point with Respect to an Elliptic Operator of Second Order.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 4, p. 572, doi. 10.1007/s10958-014-1676-7
- By:
- Publication type:
- Article
On Asymptotic Behavior of Unbiased Probability Estimators for Lattice Distributions with the Mean as a Sufficient Statistic.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 6, p. 932, doi. 10.1007/s10958-013-1234-8
- By:
- Publication type:
- Article
SUFFICIENCY CONDITIONS FOR CONSTRAINED OPTIMA.
- Published in:
- Management Science, 1970, v. 16, n. 11, p. 762, doi. 10.1287/mnsc.16.11.762
- By:
- Publication type:
- Article
Transversal lightlike submanifolds of indefinite sasakian manifolds.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 4, p. 561, doi. 10.3906/mat-0904-10
- Publication type:
- Article
ASYMPTOTIC STABILITY OF UNIFORMLY BOUNDED NONLINEAR SWITCHED SYSTEMS.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 3, p. 323, doi. 10.3934/mcrf.2013.3.323
- By:
- Publication type:
- Article
Asymptotic stability of diffusive predator–prey model with modified Leslie-Gower and Holling-type II schemes and nonlocal time delays.
- Published in:
- IMA Journal of Mathematical Control & Information, 2014, v. 31, n. 1, p. 1, doi. 10.1093/imamci/dns041
- By:
- Publication type:
- Article
Circuit Complexity of Regular Languages.
- Published in:
- Theory of Computing Systems, 2009, v. 45, n. 4, p. 865, doi. 10.1007/s00224-009-9180-z
- By:
- Publication type:
- Article
Discussion: Should a Working Model Actually Work?
- Published in:
- International Statistical Review, 2016, v. 84, n. 3, p. 362, doi. 10.1111/insr.12180
- By:
- Publication type:
- Article
Process Selection for Linear Profiles with One-sided Specifications Based on the Ratio Test Statistic.
- Published in:
- Quality & Reliability Engineering International, 2015, v. 31, n. 8, p. 1575, doi. 10.1002/qre.1693
- By:
- Publication type:
- Article
A Bayesian Approach to Capability Testing Based on C<sub>pk</sub> with Multiple Samples.
- Published in:
- Quality & Reliability Engineering International, 2014, v. 30, n. 5, p. 615, doi. 10.1002/qre.1512
- By:
- Publication type:
- Article
A Numerical Method for Solving the Mobile/Immobile Diffusion Equation with Non-Local Conditions.
- Published in:
- Mathematical Modelling of Engineering Problems, 2021, v. 8, n. 4, p. 557, doi. 10.18280/mmep.080408
- By:
- Publication type:
- Article
COMPLETE SUFFICIENT STATISTICS FOR MARKOV CHAINS.
- Published in:
- Bulletin de la Société des Sciences et des Lettres de Lodz, 2017, v. 67, n. 1, p. 33, doi. 10.26485/0459-6854/2017/67.1/2
- By:
- Publication type:
- Article
EXISTENCE CONDITIONS FOR SELF-ORTHOGONAL NEGACYCLIC CODES OVER FINITE FIELDS.
- Published in:
- Advances in Mathematics of Communications, 2015, v. 9, n. 1, p. 1, doi. 10.3934/amc.2015.9.1
- By:
- Publication type:
- Article
Sufficient conditions for starlikeness of reciprocal order.
- Published in:
- European Journal of Pure & Applied Mathematics, 2017, v. 10, n. 4, p. 871
- By:
- Publication type:
- Article
ON TRANSITION MINIMALITY OF BIDETERMINISTIC AUTOMATA.
- Published in:
- International Journal of Foundations of Computer Science, 2008, v. 19, n. 3, p. 677, doi. 10.1142/S0129054108005887
- By:
- Publication type:
- Article
Sufficient conditions for shift-invariant systems to be frames in L(ℝ).
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 8, p. 1629, doi. 10.1007/s10114-013-1754-7
- By:
- Publication type:
- Article
ONE-DIMENSIONAL DISTRIBUTIONS OF SUBORDINATORS WITH UPPER TRUNCATED LÉVY MEASURE, AND APPLICATIONS.
- Published in:
- Advances in Applied Probability, 2009, v. 41, n. 2, p. 367, doi. 10.1239/aap/1246886616
- By:
- Publication type:
- Article
Normality and Nuclearity of Convex Cones.
- Published in:
- Positivity, 2007, v. 11, n. 3, p. 485, doi. 10.1007/s11117-007-2064-z
- By:
- Publication type:
- Article
Sufficient statistics and expectation maximization algorithms in phylogenetic tree models.
- Published in:
- Bioinformatics, 2011, v. 27, n. 17, p. 2346, doi. 10.1093/bioinformatics/btr420
- By:
- Publication type:
- Article
Monte Carlo exact goodness-of-fit tests for nonhomogeneous Poisson processes.
- Published in:
- Applied Stochastic Models in Business & Industry, 2011, v. 27, n. 3, p. 329, doi. 10.1002/asmb.841
- By:
- Publication type:
- Article
Sufficient conditions and sensitivity analysis for economic control problems.
- Published in:
- Annals of Operations Research, 1999, v. 88, n. 1-4, p. 3, doi. 10.1023/A:1018942732605
- By:
- Publication type:
- Article
New Subclasses of Certain Analytic Functions.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2010, v. 34, n. 3, p. 451
- By:
- Publication type:
- Article
The l <sup>2</sup> -Translativity of Abel-Type Transformations.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2004, v. 28, n. 1, p. 81
- By:
- Publication type:
- Article
Power Calculations Using Exact Data Simulation: A Useful Tool for Genetic Study Designs.
- Published in:
- Behavior Genetics, 2008, v. 38, n. 2, p. 202, doi. 10.1007/s10519-007-9184-x
- By:
- Publication type:
- Article
Existence of Moore-Penrose inverses in rings with involution.
- Published in:
- Songklanakarin Journal of Science & Technology, 2018, v. 40, n. 5, p. 1061
- By:
- Publication type:
- Article
Hajos Stable Graphs.
- Published in:
- Songklanakarin Journal of Science & Technology, 2018, v. 40, n. 2, p. 333
- By:
- Publication type:
- Article
Some necessary and sufficient conditions for the output controllability of temporal Boolean control networks.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2014, v. 20, n. 1, p. 158, doi. 10.1051/cocv/2013059
- By:
- Publication type:
- Article
Sufficient optimality conditions and semi-smooth newton methods for optimal control of stationary variational inequalities.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2012, v. 18, n. 2, p. 520, doi. 10.1051/cocv/2011105
- By:
- Publication type:
- Article
Second-order sufficient optimality conditions for control problems with linearly independent gradients of control constraints.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2012, v. 18, n. 2, p. 452, doi. 10.1051/cocv/2011101
- By:
- Publication type:
- Article
Some Sets of Sufficient Conditions for Carathéodory Functions.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 21, n. 1, p. 1243
- By:
- Publication type:
- Article
Fixed Point Theorems for a Banach Type Contraction on Tvs-cone Metric Spaces Endowed with a Graph.
- Published in:
- Journal of Computational Analysis & Applications, 2014, v. 16, n. 1, p. 338
- By:
- Publication type:
- Article
The Approximation and Growth Problem of Dirichlet Series of Infinite Order.
- Published in:
- Journal of Computational Analysis & Applications, 2014, v. 16, n. 1, p. 251
- By:
- Publication type:
- Article
Sufficient conditions for functions to be in a class of p-valent analytic functions.
- Published in:
- Journal of Computational Analysis & Applications, 2014, v. 16, n. 1, p. 159
- By:
- Publication type:
- Article
SUFFICIENT CONDITIONS OF BOUNDEDNESS OF L-INDEX IN JOINT VARIABLES.
- Published in:
- Matematychni Studii, 2016, v. 45, n. 1, p. 13, doi. 10.15330/ms.45.1.12-26
- By:
- Publication type:
- Article
Asymptotic Stability for Some Types of Nonlinear Fractional Order Differential-Algebraic Control Systems.
- Published in:
- Iraqi Journal of Science, 2021, v. 62, n. 2, p. 623, doi. 10.24996/ijs.2021.62.2.28
- By:
- Publication type:
- Article
SUBCLASSES OF SPIRAL-LIKE FUNCTIONS ASSOCIATED WITH PASCAL DISTRIBUTION SERIES.
- Published in:
- Acta Universitatis Apulensis: Mathematics-Informatics, 2021, n. 66, p. 103, doi. 10.17114/j.aua.2020.65.08
- By:
- Publication type:
- Article
ON THE SIGNATURE OF COHERENT SYSTEMS AND APPLICATIONS.
- Published in:
- Probability in the Engineering & Informational Sciences, 2008, v. 22, n. 1, p. 19, doi. 10.1017/S0269964808000028
- Publication type:
- Article
A SIMPLIFICATION AND AN EXTENSION OF THE BERNHARD-deFARO SUFFICIENT CONDITION FOR A UNIQUE NON-NEGATIVE INTERNAL RATE OF RETURN.
- Published in:
- Journal of Financial & Quantitative Analysis, 1980, v. 15, n. 1, p. 201, doi. 10.2307/2979027
- By:
- Publication type:
- Article
Optimal Unbiased Estimates of P{X < Y} for Some Families of Distributions.
- Published in:
- Advances in Methodology & Statistics / Metodološki Zvezki, 2014, v. 11, n. 1, p. 21, doi. 10.51936/smem2126
- By:
- Publication type:
- Article
Scattering Theory and Banach Space Valued Singular Integrals.
- Published in:
- IMRN: International Mathematics Research Notices, 2014, v. 2014, n. 20, p. 5667, doi. 10.1093/imrn/rnt137
- By:
- Publication type:
- Article
Existence and global attractivity of positive periodic solutions for a delayed competitive system with the effect of toxic substances and impulses.
- Published in:
- Applications of Mathematics, 2013, v. 58, n. 3, p. 309, doi. 10.1007/s10492-013-0015-5
- By:
- Publication type:
- Article
Sufficient Conditions for Uniform Bounds in Abstract Polymer Systems and Explorative Partition Schemes.
- Published in:
- Journal of Statistical Physics, 2014, v. 157, n. 6, p. 1225, doi. 10.1007/s10955-014-1108-6
- By:
- Publication type:
- Article
Leveraging the Rao-Blackwell theorem to improve ratio estimators in adaptive cluster sampling.
- Published in:
- Environmental & Ecological Statistics, 2011, v. 18, n. 3, p. 543, doi. 10.1007/s10651-010-0151-y
- By:
- Publication type:
- Article
Accounting for large-scale factors in the study of understory vegetation using a conditional logistic model.
- Published in:
- Environmental & Ecological Statistics, 2007, v. 14, n. 2, p. 149, doi. 10.1007/s10651-007-0009-0
- By:
- Publication type:
- Article
Sufficiency in Quantum Statistical Inference.
- Published in:
- Communications in Mathematical Physics, 2006, v. 263, n. 1, p. 259, doi. 10.1007/s00220-005-1510-7
- By:
- Publication type:
- Article
‘‘Extrinsic’’ and ‘‘Intrinsic’’ Data in Quantum Measurements: Asymptotic Convex Decomposition of Positive Operator Valued Measures.
- Published in:
- Communications in Mathematical Physics, 2004, v. 244, n. 1, p. 157, doi. 10.1007/s00220-003-0989-z
- By:
- Publication type:
- Article